# SDR ASOA20160917009A

- Difficulty date: September 17, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 19,194 hours, 13,288 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF100801
- Part serial: 95032
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED CAPTAIN'S OXYGEN MASK WILL NOT INFLATE HARNESS. MX REMOVED AND REPLACED THE OXYGEN MASK IAW AMM 35-11-12. OPS TESTED GOOD. AIRCRAFT OK FOR SERVICE.
